# SDR DLM88950199

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 5930645505
- Condition: Delaminated
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 1 ENGINE NOSE COWL WAS FOUND WITH THE OUTER SKIN OF ACOUSTIC PANEL DELAMINATED OVER AN 8 INCH BY 20 INCH AREA AT THE 6 O'CLOCK POSITION.  REPAIRED DAMAGE PER SRM 54-04.
